| Model Number |
1CART30 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
06/25/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If implanted, if explanted, give date: not applicable, the cartridge is not an implantable device.Email address: unknown/not provided.Attempts have been made to obtain missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that there were 3 cartridges that appeared to have a sharp/warped, and melted tips, upon attempted implantation, the leading haptic broke/sheared off by the cartridge.There was no patient contact.No additional information provided.This report is for #1 of the 3 reported events.A separate report is being filed for each of the 3 cartridges.
Additional Manufacturer Narrative
Device evaluation: the device was not returned at the manufacturing site; therefore; product testing could not be performed, and the customer¿s reported complaint could not be verified.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured according to specifications.The search revealed that only one similar complaint for this production order number was received.Product deficiency was not identified.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.